Lybrate.com has a nexus of the most experienced Homeopaths in India. You will find Homeopaths with more than 34 years of experience on Lybrate.com. Find the best Homeopaths online in Mumbai. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Chin Reduction Treatment
Percutaneous Nephrolithotomy Procedure
Weight Management Treatment
Asthma Management Program
Hair Restoration Techniques
Head And Neck Pain Treatment
Treatment of Migraine Treatment
Nosebleed (Epistaxis) Treatment
Treatment of Thyroid Disease in Children
Thyroid Disorder Treatment
Thyroid Problems Treatment
Submit a review for Dr. Sanjay S. SinghYour feedback matters!
I'm balding very fast from the frontal area suggest any remedy to stop it and promote hair regrowth.
Hi doctor my grandmother is 80 year old she is having diabetes blood pressure problem but from last 2, 3 months she is facing skin irritation like itching especially around eyes she used candid ointment and coconut oil with kappor but she is not getting relief from this please suggest something.
Bisphosphonates are the most commonly prescribed medicine for osteoporosis patients. This medicine is taken for no more than three to five years in a stretch. A doctor typically takes a call after this time period to find out whether it is suitable for the patient to continue the medicine for a longer time based on the individual risk factors.
Bisphosphonates contain four main ingredients namely Relcast, Fosamax, Boniva and Atelvia. This medicine slows the rate of bone loss and reduces the risk of fracture. This being said, there are some potential side effects of Bisphosphonates as well:
- Problems in the jawbone: Consumption of Bisphosphonates can lead to a condition known as the osteonecrosis. This is a disease of the jawbone swelling, pain, and infection of the jawbone. The risk increases if a patient goes through an invasive surgery such as tooth extraction.
- Thigh bone fracture: Prolonged intake of Bisphosphonates is believed to be a rare kind of thigh fracture known as the atypical femoral fracture. This is very similar to a stress fracture that causes subtle pain and worsens with time.
- Stomach upset: Bisphosphonates intake can lead to oesophageal ulcers and sharp pain in the abdomen. It can also lead to mild fever lasting for a time period of 2-3 days along with upset stomach and body ache. This symptom mostly occurs when there is an irregularity in taking the medicine.
Choosing the right Bisphosphonates:
Drugs of the Bisphosphonates class are similar in nature. While some vary in terms of maintaining potency and bone density, the overall effectiveness of this drug is on the higher side. The common aim of this drug is to reduce the rate of fracture. The decision of choosing a drug over another depends on factors such as cost, preference, convenience and tenacity to stick to the exact dosage. Doctors often prescribe the monthly dosage at one go. The dosage can also be prescribed on a weekly basis depending on the patient’s convenience.
The effect of Bisphosphonates:
Consumption of intravenous Bisphosphonates is considered to be the best medicine for fracture prevention. It is, therefore, very unlikely that a patient with osteoporosis will see additional improvement once he has taken Bisphosphonates for more than three years. This is perhaps the reason why most doctors suggest stopping this medicine after a patient consumes this for more than 3 years. Some other factors that a doctor considers while making this decision include past history of fractures, the age of the patient and the present bone density. If however, the bone density gets worse, a doctor can always restart Bisphosphonates until further improvement is witnessed. This again depends on the patient’s medical condition at the time of check-up. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.
I have injured last week during playing. And my knee is paining too much. So what can I do in future for good fitness.
Hi sir/mam. I am chandralekha. 39years old. Have 12years old. I used to sleep only in blouse and petticoat. Or chudi top And petticoat or only with underwear and chuditop along with my son. From his childhood. Even now I sleep like that only. Will it divert him. And I masturbate twice a day at this age. Is there any problem. Sometimes I masturbate in night with my son sleeping near me. And one more is. Nowadays sometimes if I m out of home. I will toilet in public places to get noticed by men. I'm aroused more and once I masturbated in public. Please anyone suggest me to get out ride of this?
I have stomach pain and gastric problem. It usually start after meal. Please suggest any home remedy.
We've probably heard about it, read it and even watched it a few times - devices like TV and laptop take a toll on our health. But are the studies backed with statistics applicable to us? What duration crosses the limit between acceptable and dangerous. Given that both these devices are entwined in our lives not only to entertain, but also make our lives easy, how much can you really avoid them? The reality is that you can't. So here is a quick look at what impacts you the most and how you can manage it best.
1. Increased eye irritability: We are quite used to multi-screen viewing these days. We work on our laptops or iPads while we watch TV at home. While this may seem like a skilled process in multi-brain functionality, but it is subjecting our eyes continuously to artificial light, making us blink less often. Often extending to over 12 hours a day, a mix or laptop and TV viewing can cause dry eyes, irritability, and reduced vision problems.
2. Increased obesity: Having access to everything from groceries to jewelry online makes it unnecessary to move out of the house on a Sunday. This is a boon and a bane in its own right. Easy access means spending lesser time standing in supermarket queues but more time in front of the TV. This can lead to lethargy and obesity. This risk is very real in children and we are battling with an entire generation on the brink of obesity and related problems. Did you know that childhood obesity risk increases by 60% when kids watch one hour of TV! Don't even try the math for a year's worth of television!
3. Increased affinity for junk food: TV has more side effects than you think. It automatically makes us reach out for the most harmful foods that taste great but hardly have any nutritional value. From chips to pizzas to burgers to quick fix noodles some with extra cheese others with a copious quantity of salts slowly add harmful toxins to the body. The worst part is that we are so lost in our work or TV that we don't realize the quantity we are chewing down.
4. It affects your sleep cycle: Having these handy late in the night also confuses our body with artificial light, throwing our sleep cycle off balance.
5. The one-off cases are real for some people: We often hear horror stories about some 12 years old whose thighs burned up because of excessive laptop use. There are other stories about a man who came home after a workout and accidently touched his laptop's power cord to be electrocuted. There are other stories linking these gadgets to cancer risks. These stories may be played up by the media for viral effect but the fact remains that you never know when you can be that 'somebody'. If you wish to discuss about any specific problem, you can consult an ophthalmologist and ask a free question.